Coefficients of trigonometric series with nonnegative partial sums
Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 152-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_2_a3,
author = {A. S. Belov},
title = {Coefficients of trigonometric series with nonnegative partial sums},
journal = {Matemati\v{c}eskie zametki},
pages = {152--158},
year = {1987},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a3/}
}
A. S. Belov. Coefficients of trigonometric series with nonnegative partial sums. Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 152-158. http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a3/